# SDR SWIA200515967

- Difficulty date: December 4, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N907SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7511
- Aircraft time: 11,665 hours, 9,792 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Mcu
- Condition: Malfunctioned
- Location: Horizontal Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

"STAB CH 1 INOP" STATUS MSG CAME ON EN ROUTE TO ORD AND REMAINED ON AFTER SHUTDOWN.   REPLACED HORIZONTAL STABILIZER TRIM ACTUATOR AND MOTOR CONTROL UNIT IAW MM 27-40-00, 27-42-01, 27-42-05 AND CAPT'S HORIZONTAL STAB TRIM SWITCH IAW CRJ MM 27-41-05.  OPERATIONAL CHECK GOOD, P/N MOTOR CONTROL UNIT: 7062-3 S/N OFF: 216 P/N HSTA: 8396-3  S/N OFF: 778.
